MAUDE Adverse Event Report: Ortho Development Pivot; Bipolar Cup

Ortho Development Pivot; Bipolar Cup
Model Number 133-2245
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury

Brand Name
Pivot
Common Device Name
Bipolar Cup
Manufacturer (Section D)
Ortho Development
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
Ortho Development
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
+1(801)553-9991
MDR Report Key50509969
Report Number1722511-2026-00021
Device Sequence Number15780184
Product Code KWY
UDI-Device Identifier00822409015146
UDI-Public(01)00822409015146(17)321104(10)A423669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2245
Device Lot NumberA423669
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale